On the existence and the uniqueness of the solution to a fluid-structure interaction problem

Daniele Boffi, Lucia Gastaldi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we consider the linearized version of a system of partial differential equations arising from a fluid-structure interaction model. We prove the existence and the uniqueness of the solution under natural regularity assumptions.
Original languageEnglish (US)
Pages (from-to)136-161
Number of pages26
JournalJournal of Differential Equations
Volume279
DOIs
StatePublished - Jan 25 2021

Fingerprint Dive into the research topics of 'On the existence and the uniqueness of the solution to a fluid-structure interaction problem'. Together they form a unique fingerprint.

Cite this